# SDR IPXA10M58939

- Difficulty date: March 24, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Engine: Pwa PW4460
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Part number: 2632
- Part serial: 226U
- Condition: Burned
- Location: Cockpit Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 1+20, INTO THE FLIGHT, CREW SMELLED STRONG ELECTRICAL SMELL IN COCKPIT.  NOTICED ALL OVERHEAD LIGHTING (BACKLIGHT) WAS OUT AND COULD NOT RECOVER LIGHTING.  AFTER 20 MIN SMELL WENT AWAY, NO LIGHTS.   FOUND OVERHEAD LIGHTING DIMMER CONTROL U1-130 AT FAULT.  R & R SAME IAW WDM 33-11-04,PG2.1, SH1 AND AMM 33-11-03-2.  ALL OVERHEAD LIGHTS OPS NORMAL.
